# SDR CA970505005

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Cracked
- Location: Tail Rotor
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) BLISTERS, CRACKS AND DELAMINATIONS IN BEARING RUBBER MOUNTS CAUSING AN INCREASE IN HIGH FREQUENCY VIBRATION.
